MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received four samples that were already activated.One sample has no apparent defect.Three samples appear to have been cut with a sharp instrument and the failure cannot be confirmed.The exact root cause cannot be determined since the origin of the cut in the pouch is unknown.Device history record was completed on the reported lot v2p178.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.The product shipper does indicate ¿do not use a sharp knife¿ when opening the case to avoid any damage to the product.Cardinal health will continue to monitor complaint trends for this reported issue.
 
Event or Problem Description
Complaint received on medwatch report, (b)(4).Customer reported that when a patient needed a hot pack for an iv start, the rn went to activate it by squeezing and it burst.There was no injury to the patient.The gel landed on the team members skin without any injury.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16649716
Report Number1423537-2023-00895
Device Sequence Number6097561
Product Code IMD
UDI-Device Identifier10885380167218
UDI-Public10885380167218
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberV2P178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown